Quantcast

Adjoint twisted Alexander polynomial of twisted Whitehead links

Research paper by Hoang-An Nguyen, Anh T. Tran

Indexed on: 03 Jun '18Published on: 24 Apr '18Published in: Journal of knot theory and its ramifications



Abstract

Journal of Knot Theory and Its Ramifications, Volume 27, Issue 04, April 2018. The adjoint twisted Alexander polynomial has been computed for twist knots [A. Tran, Twisted Alexander polynomials with the adjoint action for some classes of knots, J. Knot Theory Ramifications 23(10) (2014) 1450051], genus one two-bridge knots [A. Tran, Adjoint twisted Alexander polynomials of genus one two-bridge knots, J. Knot Theory Ramifications 25(10) (2016) 1650065] and the Whitehead link [J. Dubois and Y. Yamaguchi, Twisted Alexander invariant and nonabelian Reidemeister torsion for hyperbolic three dimensional manifolds with cusps, Preprint (2009), arXiv:0906.1500]. In this paper, we compute the adjoint twisted Alexander polynomial and nonabelian Reidemeister torsion of twisted Whitehead links.